A higher order large-deviation approximation for the discrete distributions

Akahira, Masafumi, Takahashi, Kunihiko . Journal of the Japan Statistical Society 2001. 31 (2) :257-267

Locate this article in:

Bibtex

@article{CIS-173736,
  Author = {Akahira, Masafumi and Takahashi, Kunihiko},
  Title = {A higher order large-deviation approximation for the discrete distributions},
  Journal = {Journal of the Japan Statistical Society},
  Volume = {31},
  Number = {2},
  Year = {2001},
  Pages = {257--267},
  Keywords = {Binomial distribution, Edgeworth expansion, Saddlepoint approximation}
}

Similar articles